# SDR IPXA2021072271957

- Difficulty date: July 21, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,509 hours, 12,240 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL300, "RES PRESS" LIGHT ON MCD CONTROL PANEL WAS ILLUMINATED STEADY. ALL PRESSURE INDICATIONS NORMAL. LIGHT WAS NOT ILLUMINATED AFTER SHUTDOWN.  **DEFERRED CABIN/CARGO DOOR RESIDUAL PRESSURE WARNING SYSTEM IAW A300 M.E.L 52-73-02. PLACARD INSTALLED.T/S PER AWM 52-73-01, FOUND BROKEN WIRE 5273-131 BROKEN AT FWD CARGO DOOR FEED THROUGH.  REPAIRED PER ESPM 20-43-11.  TESTED PER AMM 52-73-00.  M750958 CLEARED.
